Article citationsMore>>

S. Xu, “Robust H∞ Filtering for a Class of Discrete-Time Uncertain Nonlinear Systems with State Delay,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, Vol. 49, No. 12, 2002, pp. 1853-1859.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top